Siberian Mathematical Journal

, Volume 49, Issue 2, pp 222–238 | Cite as

An estimate for the Dirichlet series in a half-strip in the case of the irregular distribution of exponents. II

  • A. M. GaisinEmail author
  • D. I. Sergeeva


We study the Dirichlet series that are convergent only in a half-plane and whose sequence of exponents extends to a “regular” sequence. We establish some unimprovable estimates for the order of the sum of the Dirichlet series in a half-strip whose width depends on the special distribution density of the exponents.


order of the Dirichlet series in a half-strip 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Ritt J. F., “On certain points in the theory of Dirichlet series,” Amer. J. Math., 50, No. 1, 73–86 (1928).zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Mandélbrojt S., Series Adhérentes. Régularization des Suites. Applications [Russian translation], Izdat. Inostr. Lit., Moscow (1955).Google Scholar
  3. 3.
    Leont’ev A. F., Series of Exponentials [in Russian], Nauka, Moscow (1976).Google Scholar
  4. 4.
    Gaisin A. M., “A bound for the growth in a half-strip of a function represented by a Dirichlet series,” Sb.: Math, 45, No. 3, 411–422 (1983).CrossRefGoogle Scholar
  5. 5.
    Gaisin A. M. and Sergeeva D. I., “Entire functions with a given sequence of zeros and of regular behavior on the real axis. I,” Siberian Math. J., 48, No. 5, 798–808 (2007).CrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2008

Authors and Affiliations

  1. 1.Institute of Mathematics with Computing CenterUfaRussia

Personalised recommendations